# SDR SWAA2025070387916

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 68,994 hours, 41,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN EXIT ROW HAS FALLEN OFF.   REMOVED AND REPLACED EMERGENCY EXIT SIGN ON THE CEILING AT ROW 11 IN REFERENCE TO AMM 33-51-01. OPS CHECK GOOD.
